# SDR W6JA20180805023

- Difficulty date: August 5, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Gulstm GIV
- Aircraft serial: 1436
- Aircraft time: 13,111 hours, 6,453 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, AT 45,000FT AGL,  THE FLIGHT CREW ACTIVATED THE ENGINE COWL ANTI-ICE AND SAW SLIGHT SMOKE IN COCKPIT AND CABIN. IMMEDIATELY TURNED OFF THE SYSTEM AND SMOKE CLEARED FROM CABIN.  CONTINUED FLIGHT WITH NO FURTHER ISSUES. PERFORMED AN OPS CHECK IAW AMM 36-00-00, SYSTEM OPS CHECKED GOOD, COULD NOT DUPLICATE THE SMOKE IN THE CABIN.
